Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 7, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jan 22, 2013, 2:30 PM PST. It took effect at Jan 22, 2013, 10:00 PM PST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2013, 2:30 PM PST (22:30 UTC)
- In effect from
- Jan 22, 2013, 10:00 PM PST
- Expired
- Jan 25, 2013, 2:00 AM PST
- In force
- 52 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
048 WHUS76 KEKA 222230 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PST TUE JAN 22 2013 ...COLD FRONT TO CROSS THE WATERS OVERNIGHT INTO EARLY MORNING... PZZ450-455-470-475-230630- /O.NEW.KEKA.SC.Y.0007.130123T0600Z-130124T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PST TUE JAN 22 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST THURSDAY. * WINDS...INCREASING FROM THE SOUTH TO 15 TO 25 KT TONIGHT AHEAD OF A SLOW MOVING COLD FRONT. WINDS MAY REACH AS HIGH AS 25 TO 35 KT AROUND CAPE MENDOCINO. WINDS WILL VEER TO THE NW TO N WEDNESDAY AFTERNOON AND EASE. * SEAS...STEEP SHORT PERIOD WAVES WILL BUILD WITH THE INCREASE IN SOUTHERLY WINDS OVERNIGHT. SOUTHERLY WAVES MAY REACH AS HIGH AS 8 FEET AT 7 SECONDS. SOUTHERLY WAVES WILL QUICKLY DECAY ON WEDNESDAY. A LONG PERIOD POST FRONTAL WAVE SYSTEM WILL MOVE INTO THE WATERS OVERNIGHT THEN PEAK NEAR 13 FEET WEDNESDAY AFTERNOON BEFORE SLOWLY DECAYING THROUGH THE END OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
376 WHUS76 KEKA 230504 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 PM PST TUE JAN 22 2013 ...COLD FRONT TO CROSS THE WATERS OVERNIGHT INTO EARLY MORNING... PZZ450-455-470-475-231315- /O.CON.KEKA.SC.Y.0007.130123T0600Z-130124T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 904 PM PST TUE JAN 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY. * WINDS...INCREASING FROM THE SOUTH TO 15 TO 25 KT TONIGHT AHEAD OF A SLOW MOVING COLD FRONT. WINDS MAY REACH AS HIGH AS 25 TO 35 KT AROUND CAPE MENDOCINO. WINDS WILL VEER TO THE NW TO N WEDNESDAY AFTERNOON AND EASE. * SEAS...STEEP SHORT PERIOD WAVES WILL BUILD WITH THE INCREASE IN SOUTHERLY WINDS OVERNIGHT. SOUTHERLY WAVES MAY REACH AS HIGH AS 8 FEET AT 7 SECONDS. SOUTHERLY WAVES WILL QUICKLY DECAY ON WEDNESDAY. A LONG PERIOD POST FRONTAL WAVE SYSTEM WILL MOVE INTO THE WATERS OVERNIGHT THEN PEAK NEAR 13 FEET WEDNESDAY AFTERNOON BEFORE SLOWLY DECAYING THROUGH THE END OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
982 WHUS76 KEKA 231050 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 AM PST WED JAN 23 2013 PZZ450-455-470-475-231900- /O.CON.KEKA.SC.Y.0007.000000T0000Z-130124T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 AM PST WED JAN 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY. * WINDS...SOUTHERLY 10 TO 25 KT...BECOMING NORTHERLY 5 TO 15 KT BY TONIGHT. WINDS MAY GUST AS HIGH AS 30 KT AROUND CAPE MENDOCINO THIS MORNING. * SEAS...MIXED. VERY SHORT PERIOD SOUTHERLY WAVES WILL SUBSIDE INTO THIS AFTERNOON. MID PERIOD WESTERLY WAVES WILL SUBSIDE INTO THIS AFTERNOON. LONG PERIOD WESTERLY WAVES WILL BUILD INTO THIS EVENING AND THEN SLOWLY SUBSIDE INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
927 WHUS76 KEKA 231854 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1054 AM PST WED JAN 23 2013 PZZ450-455-470-475-240300- /O.CON.KEKA.SC.Y.0007.000000T0000Z-130124T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1054 AM PST WED JAN 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY. * WINDS...SOUTHERLY 15 TO 30 KT...BECOMING NORTHERLY 5 TO 20 KT BY TONIGHT. WINDS MAY GUST AS HIGH AS 40 KT AROUND CAPE MENDOCINO THIS MORNING. * SEAS...MIXED. VERY SHORT PERIOD SOUTHERLY WAVES WILL SUBSIDE INTO THIS AFTERNOON. MID PERIOD WESTERLY WAVES WILL SUBSIDE INTO THIS AFTERNOON. LONG PERIOD WESTERLY WAVES WILL BUILD INTO THIS EVENING AND THEN SLOWLY SUBSIDE INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
378 WHUS76 KEKA 232230 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PST WED JAN 23 2013 PZZ450-455-470-475-240630- /O.CON.KEKA.SC.Y.0007.000000T0000Z-130124T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PST WED JAN 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY. * WINDS...SOUTHERLY 15 TO 30 KT...BECOMING NORTHERLY 5 TO 20 KT TONIGHT. * SEAS...MIXED. VERY SHORT PERIOD SOUTHERLY WAVES WILL SUBSIDE INTO THIS EVENING. LONG PERIOD WESTERLY WAVES WILL CONTINUE TO BUILD THIS EVENING AND THEN SLOWLY SUBSIDE THU AND FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
215 WHUS76 KEKA 240431 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 831 PM PST WED JAN 23 2013 PZZ450-455-470-475-241245- /O.CON.KEKA.SC.Y.0007.000000T0000Z-130124T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 831 PM PST WED JAN 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THURSDAY. * WINDS...MAINLY NORTHERLY 10 TO 20 KT TONIGHT. * SEAS...MIXED. SHORT PERIOD SOUTHERLY WAVES OF 3 TO 6 FEET AROUND 7 SECONDS WILL SUBSIDE WILL SUBSIDE LATE TONIGHT. LONG PERIOD WESTERLY WAVES WILL CONTINUE TO BUILD THIS EVENING AND THEN SLOWLY SUBSIDE THU AND FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
018 WHUS76 KEKA 241023 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 AM PST THU JAN 24 2013 PZZ450-455-470-475-241700- /O.CON.KEKA.SC.Y.0007.000000T0000Z-130124T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 AM PST THU JAN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * SEAS...MIXED. SHORT PERIOD SOUTHERLY WAVES WILL SUBSIDE EARLY THIS MORNING. LONG PERIOD WESTERLY WAVES WILL SLOWLY SUBSIDE INTO THE WEEKEND. ANOTHER LONG PERIOD WAVE TRAIN IS EXPECTED TO BUILD FRIDAY INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
619 WHUS76 KEKA 241651 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 AM PST THU JAN 24 2013 PZZ450-455-470-475-242300- /O.EXT.KEKA.SC.Y.0007.000000T0000Z-130124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 AM PST THU JAN 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS...MIXED. SHORT PERIOD SOUTHERLY WAVES WILL SUBSIDE EARLY THIS MORNING. LONG PERIOD WESTERLY WAVES WILL SLOWLY SUBSIDE INTO THE WEEKEND. ANOTHER LONG PERIOD WAVE TRAIN IS EXPECTED TO BUILD FRIDAY INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
586 WHUS76 KEKA 242210 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 210 PM PST THU JAN 24 2013 PZZ455-475-250400- /O.EXT.KEKA.SC.Y.0007.000000T0000Z-130125T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 210 PM PST THU JAN 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. * SEAS...LONG PERIOD WESTERLY WAVES WILL SLOWLY SUBSIDE TONIGHT. ANOTHER LONG PERIOD WAVE TRAIN IS EXPECTED TO BUILD FRI AND PEAK ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-242315- /O.CON.KEKA.SC.Y.0007.000000T0000Z-130124T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 210 PM PST THU JAN 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * SEAS... LONG PERIOD WESTERLY WAVES WILL SUBSIDE TONIGHT. ANOTHER LONG PERIOD WAVE TRAIN IS EXPECTED TO BUILD FRI AND PEAK ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
587 WHUS76 KEKA 250340 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 740 PM PST THU JAN 24 2013 PZZ455-475-251000- /O.EXT.KEKA.SC.Y.0007.000000T0000Z-130125T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 740 PM PST THU JAN 24 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PST FRIDAY. * SEAS...LONG PERIOD WESTERLY WAVES WILL SLOWLY SUBSIDE BELOW 10 FEET LATE TONIGHT. ANOTHER LONG PERIOD WAVE TRAIN IS EXPECTED TO BUILD FRI AND PEAK ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 3:55 AM PST, 10 hours 35 minutes earlier.
Area forecast discussion, Jan 22, 3:55 AM PST, 10 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 355 AM PST TUE JAN 22 2013 .SYNOPSIS...RAIN CHANCES WILL INCREASE THIS EVENING AND WED AS A STORM SYSTEM CROSSES THE REGION. A BRIEF DRY SPELL EXPECTED THU BEFORE WET WEATHER RETURNS HEADING INTO THE WEEKEND. && .DISCUSSION...SAT IMAGERY SHOWS HIGH CLOUDS AHEAD OF APPROACHING FRONT SPILLING ACROSS CWA EARLY THIS MORNING. NAM CONTINUES TO BE FASTEST...BRINGING PRECIP TO THE COAST THIS EVENING WHILE EC AND GFS SLOWER. WILL CONTINUE TO SPLIT THE DIFFERENCE WITH PRECIP MOVG INTO THE REDWOOD COAST AROUND MIDNIGHT THEN CHCS INCREASE AND EXPAND S WED. EC CONTINUES TO BE WETTEST WITH QPF OF .5-1.25 INCHES WHILE NAM...GFS AND SREF GENERALLY AROUND .25-.75 INCHES. CONTINUED TREND TOWARDS LESSER AMTS OF .25-.5 INCHES WITH .5-.75 ACROSS DEL NORTE COUNTY. THE MAIN CHALLENGE WITH THIS SYSTEM WILL BE ACROSS ERN TRINITY VALLEYS WHERE COLD TRAPPED AIR COULD RESULT IN SNOW LEVELS DOWN TO VALLEY FLOORS. GIVEN THAT PRECIP WILL BEGIN OVERNIGHT/EARLY MORNING...THERE IS POTENTIAL FOR SOME SNOW ACCUMULATION IN ERN TRINITY VALLEYS...HOWEVER...CONFIDENCE IS LOW. THE LOCAL ARW BUFKIT SOUNDINGS SHOW SHALLOW COLD LAYER...LT 1KFT...WITH SFC TEMPS IN THE UPPER 30S...SO WILL CONTINUE TO MONITOR THIS POSSIBILITY AS THE SYSTEM APPROACHES. FRONT WILL PUSH THROUGH CWA WED WITH SOME SHOWERS LINGERING INTO LATE WED NIGHT. ALTHOUGH MODELS ARE TRENDING WEAKER WITH THE SHORTWAVE RIDGE THU...EXPECT A BRIEF DRY SPELL BEFORE PRECIP CHCS INCREASE AGAIN FRI AS AN UPPER TROUGH APPROACHES THE REGION. SEVERAL IMPULSES WILL MOVE THROUGH THE TROUGH THIS WEEKEND MAINTAINING ABOVE CLIMO PRECIP CHCS. UPPER TROUGH WILL MOVE S AND E SUN AS UPPER RIDGE BEGINS TO BUILD OVER THE E PAC. TRENDED TOWARDS DRIER POPS EARLY NEXT WEEK AS MODELS NOW SHOW UPPER RIDGE SHIFTING E OVER THE W COAST. && .AVIATION...A WEAK PRESSURE GRADIENT WILL MAINTAIN LIGHT SOUTHERLY WINDS AND VFR CONDITIONS FOR ALL OF THE AIRPORTS TODAY. && .MARINE...WINDS WILL TURN TO THE SOUTH AND INCREASE TODAY INTO TONIGHT AS A WEAK FRONT APPROACHES THE REGION. SOME GUSTS UP TO 25 KT ARE POSSIBLE...MAINLY NORTH OF CAPE MENDOCINO...LATE TONIGHT AS THE FRONT CROSSES THE WATERS. HELD OFF ON ISSUING A SCA FOR THIS BECAUSE THE WINDS WILL BE BORDERLINE AND THIS WILL ONLY BE FOR A VERY SHORT PERIOD OF TIME. WINDS WILL BECOME NORTHERLY BEHIND THE FRONT ON WEDNESDAY AND ARE EXPECTED TO REMAIN LIGHT INTO THE END OF THE WEEK. LONG PERIOD WAVE TRAINS GENERATED BY DISTANT STORMS WILL DOMINATE THE SEA STATE THIS WEEK. THE WESTERLY WAVES CURRENTLY AROUND 5 FT NEAR 14 SECONDS WILL SUBSIDE INTO TONIGHT. THIS WILL BE REPLACED BY A LONG PERIOD WESTERLY WAVE TRAIN THAT WILL BEGIN BUILDING LATE TODAY. THIS NEW WAVE TRAIN WILL BECOME THE PRIMARY WAVE TRAIN ON WEDNESDAY, PEAKING AROUND 10 TO 12 FT NEAR 16 SECONDS LATE WEDNESDAY AND THEN SLOWLY SUBSIDING TOWARDS THE END OF THE WEEK. THE THREAT OF SNEAKER WAVES CONTINUES WITH THIS WAVE TRAIN. YET ANOTHER LONG PERIOD WAVE TRAIN IS EXPECTED TO BUILD FRIDAY INTO THE WEEKEND. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 22, 4:10 AM PST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 410 AM PST TUE JAN 22 2013 CAZ001-002-231215- REDWOOD COAST-MENDOCINO COAST- 410 AM PST TUE JAN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THE RISK OF SNEAKER WAVES WILL INCREASE LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE ELEVATED RISK OF SNEAKER WAVES WILL CONTINUE THROUGH WEDNESDAY MORNING. HIGH AND MODERATE RISK OF SNEAKER WAVES EXPECTED AGAIN FRI AND SUN AS LONG PERIOD WAVE TRAINS FROM DISTANT STORMS MOVE THROUGH THE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-231215- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 410 AM PST TUE JAN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.